Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/101946
Title: Inhomogeneous random zero sets
Author: Buckley, Jeremiah
Massaneda Clares, Francesc Xavier
Ortega Cerdà, Joaquim
Keywords: Processos estocàstics
Teoremes de límit (Teoria de probabilitats)
Stochastic processes
Limit theorems (Probability theory)
Issue Date: 2014
Publisher: Indiana University
Abstract: We construct random point processes in $\C$ that are asymptotically close to a given doubling measure. The processes we construct are the zero sets of random entire functions that are constructed through generalised Fock spaces. We offer two alternative constructions, one via bases for these spaces and another via frames, and we show that for both constructions the average distribution of the zero set is close to the given doubling measure. We prove some asymptotic large deviation estimates for these processes, which in particular allow us to estimate the `hole probability', the probability that there are no zeroes in a given open bounded subset of the plane. We also show that the `smooth linear statistics' are asymptotically normal, under an additional regularity hypothesis on the measure. These generalise previous results by Sodin and Tsirelson for the Lebesgue measure.
Note: Versió preprint del document publicat a: http://dx.doi.org/10.1512/iumj.2014.63.5260
It is part of: Indiana University Mathematics Journal, 2014, vol. 63, num. 3, p. 739-781
Related resource: http://dx.doi.org/10.1512/iumj.2014.63.5260
URI: http://hdl.handle.net/2445/101946
ISSN: 0022-2518
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
631021.pdf369.34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.